# SDR SWIA200717952

- Difficulty date: February 4, 2007
- Submitted: March 12, 2007
- Operation: Air carrier
- Aircraft: N923SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7664
- Aircraft time: 11,768 hours, 10,289 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 BEAM HAS CRACK AT RT BL9, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED DOUBLER, FILLER AND CLIP PER REO 601R-53-11-171 REV (C).
